# SDR R61A2023063000366

- Difficulty date: June 8, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 22,792 hours, 15,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H SHEAR PNL BTWN FR 87-88 FOUND CORRODED. R&R IAW SRM 51-42-01.
